# SDR 97ZZZX3378

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 01876296
- Condition: Malfunction
- Location: Firex Container
- Component: Kidde, 89524001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARTRIDGE FAILED TO BURST FIREX CONTAINER DISC ONCE FIRED.  SUSPECT CAUSE:  DURING OVERHAUL AND SERVICE OF CONTAINER, OXYGEN SYSTEMS OR THE AIRLINES (CANADIAN) REPLACED CARTRIDGE WITH ONE MANUFACTURED BY OVERLAND AVIATION.  ALTHOUGH OVERLAND AVIATION HAS FAA PMA, THEY DO NOT INCORPORATE LATEST DESIGN CHANGES BY CONTAINER DESIGNER AND MANUFACTURER, WALTER KIDDE AEROSPACE.  SUBMITTER RECOMMENDS ONLY MANUFACTURER'S APPROVED COMPONENTS SHOULD BE USED WHEN OVERHAULING OR SERVICING A FIREX CONTAINER.
